I am 56 yrs. old and it all started in Dec.2005 when I was hospitalized for 2 weeks with ischemic colitis (never was ill before and was very active working as a truck driver for 30 yrs.) Then it was one thing after another caught hooping cough which turned my allergy induced Asama into ending stage of COPD and was hospitalized again for a week, which I came home with oxygen 24/7 (with areal gases of 57) and now can't walk more than 120 feet without a heart rate of 120 ...and now hospitalized again for 11 days for massive ischemic colitis again (Dr.said it is 2 massive areas covering all over the colon) along with congestive heart failure, sleep acme, diabetics, thyroid, gallbladder,osteoporosis, 7 degenerated spine problems causing pinched nerves in both arms and legs...all due to I was on high amounts of steroids for a year (140mg and tapering down) And of course no Dr. will operate due to I am too high risk. I was on Byette for 4 mo,..and take medication for everything (13 pills + pain patch
(1) Could the Ischemic colitis be caused by the Byetta shots daily in stomach?
(2) How does this all happen in less than 3 yrs?
(3) Is any of this irreversible?
2. As you have mentioned all are side effects of steroids.
3. Many are irreversible.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.